Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

24 days after 4 month Accutane treatment

Acne returning, smaller thanks to my 4 month course of Accutane...but it's still coming back.


    From the album:

    MY ACCUTANE JOURNEY

    • 4 pictures
    • 0 comments
    • 1 image comment

    Photo Information for 24 days after 4 month Accutane treatment


    Recommended Comments

    Sorry to hear that. It is more likely to relapse if you are taken off before time :( i am taking accutane, im sixteen, my doc said that even if they came back i shouldn't fret, after all, the teenage hormones are still there, less crazy but there

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×